Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20123
Title: Invariant grids: Method of complexity reduction in reaction networks
Authors: Gorban, A
Karlin, I
Zinovyev, A
Gorban, A
Karlin, I
Zinovyev, A
Zinovyev, A
First Published: Aug-2006
Citation: COMPLEXUS, 2006, 2 (3-4), pp. 110-127
DOI Link: 10.1159/000093684
ISSN: 1424-8492
Links: http://hdl.handle.net/2381/20123
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.